# SDR WRLA2006072

- Difficulty date: August 14, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF645A2
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN GSO FOUND LAV-B OUTBOARD AFT MOUNT CRACKED AND CORRODED.  REMOVED AND REPLACED LAV-B OUTBOARD AFT MOUNT IAW DC10 MM 25-00-00.
